# SDR SWAA2019040331329

- Difficulty date: March 25, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5034
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE ATTACHED TO SEAT TRACK 206 MECHANICALLY DAMAGED BETWEEN BS 500D TO BS 520, LBL 45.  R&R L-ANGLE IAW DWG & SRM.
